We study the homotopy type of closed connected oriented topological 4-manifolds whose fundamental groups are isomorphic to that of an aspherical 4-manifold. We give algebraic conditions for which such manifolds are homotopy equivalent to non-trivial connected sums.

On the homotopy classification of 4-manifolds having the fundamental group of an aspherical 4-manifold / Cavicchioli, Alberto; Hegenbarth, F.. - In: OSAKA JOURNAL OF MATHEMATICS. - ISSN 0030-6126. - STAMPA. - 37:(2000), pp. 859-871.

On the homotopy classification of 4-manifolds having the fundamental group of an aspherical 4-manifold

CAVICCHIOLI, Alberto;
2000-01-01

Abstract

We study the homotopy type of closed connected oriented topological 4-manifolds whose fundamental groups are isomorphic to that of an aspherical 4-manifold. We give algebraic conditions for which such manifolds are homotopy equivalent to non-trivial connected sums.
37
859
871
On the homotopy classification of 4-manifolds having the fundamental group of an aspherical 4-manifold / Cavicchioli, Alberto; Hegenbarth, F.. - In: OSAKA JOURNAL OF MATHEMATICS. - ISSN 0030-6126. - STAMPA. - 37:(2000), pp. 859-871.
Cavicchioli, Alberto; Hegenbarth, F.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/450970
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact